`a`
Related Articles
1

Stability index, uncertainty exponent, and thermodynamic formalism for intermingled basins of chaotic attractors

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 2, Pages : 313 - 334, 2017

Gerhard Keller - (email)

 Abstract       References       Full Text      Related Articles

2

Variational principles for the topological pressure of measurable potentials

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 2, Pages : 367 - 394, 2017

Marc Rauch - (email)

 Abstract       References       Full Text      Related Articles

3

Stability of stationary wave maps from a curved background to a sphere

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3857 - 3909, 2016

Sohrab Shahshahani - (email)

 Abstract       References       Full Text      Related Articles

4

Dynamic systems based on preference graph and distance

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1139 - 1154, 2015

Chun-Xiang Guo - (email), Guo Qiang - (email), Jin Mao-Zhu - (email), Zhihan Lv - (email)

 Abstract       References       Full Text      Related Articles

5

Dimension theory of flows: A survey

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3345 - 3362, 2015

Luis Barreira - (email)

 Abstract       References       Full Text      Related Articles

6

Sparse control of alignment models in high dimension

Networks and Heterogeneous Media  Volume 10, Issue 3, Pages : 647 - 697, 2015

Mattia Bongini - (email), Massimo Fornasier - (email), Oliver Junge - (email), Benjamin Scharf - (email)

 Abstract       References       Full Text      Related Articles

7

Dimension estimates in non-conformal setting

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3847 - 3873, 2014

Juan Wang - (email), Yongluo Cao - (email), Yun Zhao - (email)

 Abstract       References       Full Text      Related Articles

8

Dimension estimates for arbitrary subsets of limit sets of a Markov construction and related multifractal analysis

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2315 - 2332, 2013

Juan Wang - (email), Xiaodan Zhang - (email), Yun Zhao - (email)

 Abstract       References       Full Text      Related Articles

9

On the derivative of the $\alpha$-Farey-Minkowski function

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 709 - 732, 2013

Sara Munday - (email)

 Abstract       References       Full Text      Related Articles

10

A constructive proof of Gibson's stability theorem

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 3, Pages : 611 - 617, 2012

Fatiha Alabau-Boussouira - (email), Piermarco Cannarsa - (email)

 Abstract       References       Full Text      Related Articles

11

The historical changes of borders separating pure mathematics from applied mathematics

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 3, Pages : 793 - 801, 2012

Jean-Paul Pier - (email)

 Abstract       References       Full Text      Related Articles

12

Emergence of collective behavior in dynamical networks

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 313 - 329, 2012

Michael Blank - (email)

 Abstract       References       Full Text      Related Articles

13

Hyperbolic measures with transverse intersections of stable and unstable manifolds

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1451 - 1476, 2012

Michihiro Hirayama - (email), Naoya Sumi - (email)

 Abstract       References       Full Text      Related Articles

14

Entropy formulas for dynamical systems with mistakes

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4391 - 4407, 2012

Jérôme Rousseau - (email), Paulo Varandas - (email), Yun Zhao - (email)

 Abstract       References       Full Text      Related Articles

15

A new variation of Bowen's formula for graph directed Markov systems

Discrete and Continuous Dynamical Systems  Volume 32, Issue 7, Pages : 2533 - 2551, 2012

Mario Roy - (email)

 Abstract       References       Full Text      Related Articles

16

Korn's inequalities: The linear vs. the nonlinear case

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 473 - 483, 2011

Philippe Ciarlet - (email)

 Abstract       References       Full Text      Related Articles

17

Localized asymptotic behavior for almost additive potentials

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 717 - 751, 2011

Julien Barral - (email), Yan-Hui Qu - (email)

 Abstract       References       Full Text      Related Articles

18

Pressures for asymptotically sub-additive potentials under a mistake function

Discrete and Continuous Dynamical Systems  Volume 32, Issue 2, Pages : 487 - 497, 2011

Wen-Chiao Cheng - (email), Yun Zhao - (email), Yongluo Cao - (email)

 Abstract       References       Full Text      Related Articles

19

Topological pressure and topological entropy of a semigroup of maps

Discrete and Continuous Dynamical Systems  Volume 31, Issue 2, Pages : 545 - 556, 2011

Dongkui Ma - (email), Min Wu - (email)

 Abstract       References       Full Text      Related Articles

20

Random graph directed Markov systems

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 261 - 298, 2011

Mario Roy - (email), Mariusz Urbański - (email)

 Abstract       References       Full Text      Related Articles

21

On regularity criteria for the 3D magneto-micropolar fluid equations in the critical Morrey-Campanato space

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 583 - 592, 2010

Jinbo Geng - (email), Xiaochun Chen - (email), Sadek Gala - (email)

 Abstract       References       Full Text      Related Articles

22

Using the immersed boundary method to model complex fluids-structure interaction in sperm motility

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 2, Pages : 343 - 355, 2010

Robert H. Dillon - (email), Jingxuan Zhuo - (email)

 Abstract       References       Full Text      Related Articles

23

Neuronal coding of pacemaker neurons -- A random dynamical systems approach

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 995 - 1009, 2010

T. Jäger - (email)

 Abstract       References       Full Text      Related Articles

24

The Dirichlet to Neumann map - An application to the Stokes problem in half space

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 2, Pages : 221 - 230, 2010

Ihsane Bikri - (email), Ronald B. Guenther - (email), Enrique A. Thomann - (email)

 Abstract       Full Text      Related Articles

25

A note on two approaches to the thermodynamic formalism

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 995 - 1005, 2010

Vaughn Climenhaga - (email)

 Abstract       Full Text      Related Articles

26

Asymptotic behavior of stochastic PDEs with random coefficients

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1553 - 1570, 2010

Giuseppe Da Prato - (email), Arnaud Debussche - (email)

 Abstract       Full Text      Related Articles

27

On the distribution of periodic orbits

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 949 - 966, 2009

Katrin Gelfert - (email), Christian Wolf - (email)

 Abstract       Full Text      Related Articles

28

Existence of traveling wave solutions for a nonlocal reaction-diffusion model of influenza a drift

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 1, Pages : 157 - 174, 2009

Joaquin Riviera - (email), Yi Li - (email)

 Abstract       Full Text      Related Articles

29

Minimal non-hyperbolicity and index-completeness

Discrete and Continuous Dynamical Systems  Volume 25, Issue 4, Pages : 1349 - 1366, 2009

Dawei Yang - (email), Shaobo Gan - (email), Lan Wen - (email)

 Abstract       Full Text      Related Articles

30

Asymptotic analysis in elasticity problems on thin periodic structures

Networks and Heterogeneous Media  Volume 4, Issue 3, Pages : 577 - 604, 2009

S. E. Pastukhova - (email)

 Abstract       Full Text      Related Articles

31

Modelling the dynamic response of oxygen uptake to exercise

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 2, Pages : 361 - 370, 2009

Alex James - (email), Simon Green - (email), Mike Plank - (email)

 Abstract       Full Text      Related Articles

32

Multifractal analysis for conformal graph directed Markov systems

Discrete and Continuous Dynamical Systems  Volume 25, Issue 2, Pages : 627 - 650, 2009

Mario Roy - (email), Mariusz Urbański - (email)

 Abstract       Full Text      Related Articles

33

Variational principles of pressure

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1409 - 1435, 2009

Guohua Zhang - (email)

 Abstract       Full Text      Related Articles

34

Korn inequalities on thin periodic structures

Networks and Heterogeneous Media  Volume 4, Issue 1, Pages : 153 - 175, 2009

V. V. Zhikov - (email), S. E. Pastukhova - (email)

 Abstract       Full Text      Related Articles

35

Littlewood-Paley theory and regularity issues in Boltzmann homogeneous equations II. Non cutoff case and non Maxwellian molecules

Discrete and Continuous Dynamical Systems  Volume 24, Issue 1, Pages : 1 - 11, 2009

Radjesvarane Alexandre - (email), Mouhamad Elsafadi - (email)

 Abstract       Full Text      Related Articles

36

A nonlinear interpolation result with application to the summability of minima of some integral functionals

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 1, Pages : 31 - 42, 2008

Lucio Boccardo - (email), Daniela Giachetti - (email)

 Abstract       Full Text      Related Articles

37

Large deviations for return times in non-rectangle sets for axiom a diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 327 - 344, 2008

Renaud Leplaideur - (email), Benoît Saussol - (email)

 Abstract       Full Text      Related Articles

38

Equilibrium measures for maps with inducing schemes

Journal of Modern Dynamics  Volume 2, Issue 3, Pages : 397 - 430, 2008

Yakov Pesin - (email), Samuel Senti - (email)

 Abstract       Full Text      Related Articles

39

Viable flux distribution in metabolic networks

Networks and Heterogeneous Media  Volume 3, Issue 2, Pages : 361 - 369, 2008

Ginestra Bianconi - (email), Riccardo Zecchina - (email)

 Abstract       Full Text      Related Articles

40

Challenges of climate modeling

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 3, Pages : 543 - 551, 2007

Inez Fung - (email)

 Abstract       Full Text      Related Articles

41

New constructions of anonymous membership broadcasting schemes

Advances in Mathematics of Communications  Volume 1, Issue 1, Pages : 29 - 44, 2007

Henk van Tilborg - (email), Josef Pieprzyk - (email), Ron Steinfeld - (email), Huaxiong Wang - (email)

 Abstract       Full Text      Related Articles

42

Multifractal analysis for the exponential family

Discrete and Continuous Dynamical Systems  Volume 16, Issue 4, Pages : 857 - 869, 2006

Godofredo Iommi - (email), Bartłomiej Skorulski - (email)

 Abstract       Full Text      Related Articles

43

Nonadditive thermodynamic formalism: Equilibrium and Gibbs measures

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 279 - 305, 2006

Luis Barreira - (email)

 Abstract       Full Text      Related Articles

44

The thermodynamic formalism for almost-additive sequences

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 435 - 454, 2006

Anna Mummert - (email)

 Abstract       Full Text      Related Articles

45

Dynamics of the degree six Landen transformation

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 905 - 919, 2006

Marc Chamberland - (email), Victor H. Moll - (email)

 Abstract       Full Text      Related Articles

46

Recurrence rate in rapidly mixing dynamical systems

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 259 - 267, 2006

Benoît Saussol - (email)

 Abstract       Full Text      Related Articles

47

Unstable manifolds and Hölder structures associated with noninvertible maps

Discrete and Continuous Dynamical Systems  Volume 14, Issue 3, Pages : 419 - 446, 2005

Eugen Mihailescu - (email)

 Abstract       Full Text      Related Articles

48

The dynamics and geometry of the Fatou functions

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 291 - 338, 2005

Janina Kotus - (email), Mariusz Urbański - (email)

 Abstract       Full Text      Related Articles

49

A one-parameter family of analytic Markov maps with an intermittency transition

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 115 - 136, 2004

Manuela Giampieri - (email), Stefano Isola - (email)

 Abstract       Full Text      Related Articles

50

Expanding interval maps with intermittent behaviour, physical measures and time scales

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 517 - 546, 2004

Xavier Bressaud - (email)

 Abstract       Full Text      Related Articles

51

Applications of thermodynamic formalism in complex dynamics on $\mathbb{P}^2$

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 821 - 836, 2001

Eugen Mihailescu - (email)

 Abstract       Full Text      Related Articles

52

Spectra of dimensions for Poincaré recurrences

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 901 - 914, 2000

V. Afraimovich - (email), J. Schmeling - (email), Edgardo Ugalde - (email), Jesús Urías - (email)

 Abstract       Full Text      Related Articles

53

Lower bounds for the spectral function and for the remainder in local Weyl's law on manifolds

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 71 - 77,

 Abstract       Full Text      Related Articles